Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
Matemáticas
INICIO | 27 de septiembre de 2021
  

Évolution d'une singularité de type cusp dans une poche de tourbillon.

Título original Évolution d'une singularité de type cusp dans une poche de tourbillon.
Título inglés Evolution of a cusp-like singularity in a vortex patch.
Título español Evolución de una singularidad de tipo cuspidal en familias de torbellinos.
Autor/es Danchin, Raphaël
Organización Lab Anal. Numér., París, Francia
Revista 0213-2230
Publicación 2000, 16 (2): 281-329, 18 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We investigate the evolution of singularities in the boundary of a vortex patch for two-dimensional incompressible Euler equations. We are particularly interested in cusp-like singularities which, according to numerical simulations, are stable. In this paper, we first prove that, unlike the case of a corner-like singularity, the cusp-like singularity generates a lipschitzian velocity. We then state a global result of persistence of conormal regularity with respect to vector fields vanishing at a singular point, which generalizes the structure of the cusp. This entails the stability of cusp-like structures for all time with conservation of the order of the cusp.
Clasificación UNESCO 120613
Palabras clave español Dinámica de fluidos ; Hidrodinámica ; Turbulencia ; Tubo de torbellino ; Puntos cuspidales ; Singularidades
Código MathReviews MR1809342
Código Z-Math Zbl pre01563250
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es